# SDR SWIA2019123147488

- Difficulty date: November 13, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK ON LEFT WING WS48.30 CAP. (MARKED & FLAGGED.) (C-CHECK) RO 12/27/2019  REMOVED AND REPLACED DAMAGED CAP ANGLE P/N 600-10389-1 REF CRJ200 SRM, DWG.
